Alert archive / Massachusetts / Gale Warnings in 2010

Gale Warning 44, NWS Boston/Norton, MA

December 11, 2010

NWS Boston/Norton, MA issued this gale warning at Dec 11, 2010, 4:39 PM EST. It took effect at Dec 12, 2010, 10:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 11, 2010, 4:39 PM EST (21:39 UTC)
In effect from
Dec 12, 2010, 10:00 AM EST
Expired
Dec 13, 2010, 3:38 AM EST
In force
18 hr
Issued by
NWS Boston/Norton, MA

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Dec 11, 4:14 PM EST, 25 minutes earlier.

Area forecast discussion, Dec 11, 4:14 PM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
414 PM EST SAT DEC 11 2010

.SYNOPSIS...
LOW PRESSURE WILL LIFT NORTHEAST ACROSS NEW YORK STATE AND BRING
HEAVY RAIN AND GUSTY WINDS SUNDAY INTO EARLY MONDAY. THE
PRECIPITATION WILL LIKELY START AS A MIX OF SNOW SLEET AND
FREEZING RAIN INTERIOR SOUTHERN NEW ENGLAND. BRISK AND COLDER
WEATHER WILL RETURN FOR MUCH OF THE COMING WEEK WITH NO BIG
STORMS ON THE HORIZON...THROUGH AT LEAST NEXT SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
INCREASING CLOUDS TONIGHT. PRECIPITATION SHOULD BEGIN BREAKING OUT
AFTER 3 AM ACROSS CT AND SPREAD QUICKLY N AND MORE SLOW E THROUGH
THE REST OF THE OVERNIGHT PERIOD...PROBABLY REACHING NE MA BY 7 AM.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
HIGH AMPLITUDE TROF WILL BRING ACTIVE WEATHER TO SOUTHERN NEW
ENGLAND SUN AND SUN NIGHT. ISSUES INCLUDE RISK OF FREEZING RAIN AT
THE FRONT END AND THEN THE POTENTIAL FOR HEAVY RAIN AND STRONG WINDS.

A SNOW...SLEET AND FREEZING RAIN MIX WILL LIKELY SPREAD RAPIDLY
NORTH THROUGH THE CT RIVER VALLEY AFT 3 AM AND INTO CENTRAL MA AND
SW NH AFT 5 OR 6 AM. EXPECT MINOR OR NO SNOW SLEET ACCUMULATION BUT
ENOUGH GLAZE TO MAKE TRAVEL HAZARDOUS FOR A WHILE JUST W MHT TO AFN
TO CEF TO NW BDL. THUS...WILL BE ISSUING A WINTER WX ADVSY FOR
PORTIONS NW CT...WRN AND N CNTRL MA AND SW NH FOR LATE TONIGHT AND
SUN MORNING. FAIRLY STRONG SOUTHERLY FLOW SHOULD SCOUR FREEZING
SURFACE TEMPS OUT FAIRLY QUICKLY BY MID OR LATE SUN MORNING.

DURING DAY SUN AND INTO SUN NIGHT THE ATTENTION SHIFTS TOWARD RAFL
POTENTIAL AND STRONG WIND POTENTIAL. HIGH PWATS AND NOSE OF LOW
LEVEL SOUTHERLY JET SET STAGE FOR WIDESPREAD 1 TO 2 INCHES OF RAIN.
THIS PATTERN WOULD TEND TO FAVOR THE CT RIVER VALLEY AND EAST SLOPES
OF THE BERKS WHERE MAY END UP WITH 2 TO 2.5 INCHES OF RAIN WITH SPOT
HIGHER AMOUNTS 09Z SUN TO 09Z MON. MOST OF AREA WILL LIKELY HAVE
LOCAL STREET AND POOR DRAINAGE FLOODING...ALTHOUGH MAY HAVE TO KEEP
AN EYE ON SMALL STREAMS ACROSS E SLOPES OF THE BERKS.

LOW LEVEL JET OF 65 TO 70 KT CROSSES SE NEW ENGLAND WITH NAM MOST
ROBUST WITH THIS FEATURE. SEEMS REASONABLE TO HAVE THAT STRONG OF A
LOW LEVEL JET IN THIS PATTERN BUT QUESTION IS HOW MIXES TO SURFACE.
FEEL RATHER CONFIDENT THAT WILL SEE AT LEAST 35 KT MIXING TO THE
SURFACE ACROSS SE RI AND SE MA AND MOST OF THE COASTAL
WATERS...ESSENTIALLY JEFFREY LEDGE-MQE-TAN-UUU-BID LINE AND SE...AND
HAVE ISSUED WIND ADVISORY OVER THE ENCOMPASSING LAND AREA. IT IS
POSSIBLE THAT THE WIND ADVISORY MAY NEED TO BE EXPANDED OVER NE MA
AND POSSIBLY A LITTLE FURTHER WEST AS WELL BUT NOT CONFIDENT ENOUGH
TO DO SO AT THIS TIME. STRONGEST WINDS LOOK TO BE ABOUT 21Z SUN TO
09Z MON.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
HIGHLIGHTS...
 *HEAVY RAIN EXITS THE REGION MONDAY MORNING
 *COLDER AIR AND THE RETURN TO BELOW NORMAL TEMPS MON NIGHT ONWARD
 *NO MAJOR WINTER STORMS IN THE CARDS /AT LEAST THROUGH NEXT SAT/

DETAILS...

MONDAY...
THE HEAVY RAIN SHOULD COME TO AN END ACROSS THE COASTAL PLAIN BY MID
TO LATE MONDAY MORNING...AS THE STRONG LOW LEVEL JET/FORCING HAVE
MOVED OFF TO THE EAST.  HOWEVER...DEEP CLOSED UPPER LEVEL LOW
PRESSURE WILL REMAIN TO OUR WEST AND SHOULD RESULT IN ENOUGH LIFT
FOR A FEW HIT AND MISS SCATTERED RAIN SHOWERS.  ANY SCATTERED
SHOWERS SHOULD CHANGE TO SNOW SHOWERS ACROSS PORTIONS OF THE
INTERIOR LATE IN THE AFTERNOON/EARLY EVENING AS COLDER AIR WORKS
INTO THE REGION.  WE SHOULD NOT SEE THIS AMOUNT TO MUCH ACROSS MOST
OF SOUTHERN NEW ENGLAND.  HOWEVER...WE MAY SEE SOME SPOTTY LIGHT
ACCUMULATIONS ALONG THE EAST SLOPES OF THE BERKSHIRES TOWARD EVENING
AS COLD POOL ALOFT/STEEPENING LAPSE RATES APPROACHES THE REGION.

THE TROUGH IS SO DEEP THAT WE WILL ACTUALLY SEE COLD AIR ADVECTION
FROM THE SOUTH SOUTHWEST BY LATE IN THE DAY!  HIGHS SHOULD RANGE FROM
WELL UP INTO THE 40S...TO THE LOWER 50S...BUT THESE READINGS SHOULD
BEGIN TO FALL BY LATE AFTERNOON.

MONDAY NIGHT THROUGH WEDNESDAY...
COLDER AIR WILL WORK INTO SOUTHERN NEW ENGLAND WITH A RETURN TO
BELOW NORMAL TEMPERATURES FOR THE MIDDLE OF DECEMBER.  ALTHOUGH THE SURFACE
LOW SHOULD BE TO THE NORTHEAST OF OUR REGION...CLOSED UPPER LEVEL
FEATURES ARE EXPECTED TO MOVE ACROSS SOUTHERN NEW ENGLAND AND RESULT
IN A COLD POOL ALOFT/STEEP LAPSE RATES.  THIS SHOULD RESULT IN A FEW
SNOW SHOWERS AND FLURRIES AT TIMES.  HOWEVER...WE ARE NOT EXPECTING
A LOT OF PRECIPITATION BY ANY MEANS AND IT GENERALLY WILL BE
SPOTTY.  NONETHELESS...CAN NOT RULE OUT A FEW NEIGHBORHOODS
RECEIVING A VERY SMALL ACCUMULATION.  WILL RUN WITH MAINLY 20 TO 30
POPS OVER THIS TIME TO COVER THIS POTENTIAL.

THURSDAY THOUGH SATURDAY...
MEDIUM RANGE MODELS INDICATE THAT THE NEGATIVE NAO BLOCKING PATTERN
WILL GENERALLY CONTINUE.  THEREFORE...EXPECT BELOW NORMAL
TEMPERATURES FOR MUCH OF THE TIME.  THE POSITION OF THE UPPER TROUGH
APPEARS TO BE A BIT TOO FAR SOUTH AND EAST FOR A SIGNIFICANT STORM
ACROSS OUR REGION...AT LEAST THROUGH SATURDAY.  THEREFORE...MAINLY
DRY WEATHER EXPECTED OVER THIS TIME.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
TONIGHT...HIGH CONFIDENCE OF VFR THRU 06Z. AFT 06Z CONDITIONS
DETERIORATING TO MVFR FROM SW TO NE WITH SNOW SLEET AND FRZG RAIN
DEVELOPING AFT 08Z FAR WEST AND RAIN ALONG S COAST.

SUN...MAINLY IFR CONDITIONS IN RAIN AND FOG...EXCEPT SLEET AND FRZG
RAIN PERSISTING UNTIL ABOUT 16Z NW MA AND PORTIONS SW NH. LLWS
DEVELOPING CT...RI AND SE MA DURING AFTERNOON. SFC WND GUSTS TO 35
KT SE OF BOS-PVD LINE IN THE AFTERNOON.

SUN NIGHT...WIDESPREAD IFR IN RAIN AND FOG WITH AREAS OF LIFR. LLWS
SOUTHERN AND EASTERN SECTIONS. WIND GUSTS 35 TO 40 KT SE OF BOS-
PVD LINE.

KBOS TERMINAL...HIGH CONFIDENCE FOR VFR PERSISTING THROUGH ABOUT
10Z TONIGHT. CIGS AND VSBYS LOWERING TO MVFR AFT 11 OR 12Z WITH
RAIN AND FOG. MODERATE CONFIDENCE THAT CONDITIONS WILL LOWER
FURTHER TO IFR CIGS AND VSBYS IN RAIN AND FOG BY SUN AFTERNOON.
SUN NIGHT...MODERATE CONFIDENCE OF IFR CIGS/VSBYS PERSISTING IN
RAIN AND FOG THROUGH AT LEAST MOST OF SUN NIGHT. SFC WIND GUSTS
FROM SE TO 30 KT POSSIBLE. ALTHOUGH PRESENTLY NOT IN THE
TAF...THERE IS A RISK OF LLWS DEVELOPING LATE SUN OR SUN NIGHT AS
WELL.

OUTLOOK...MONDAY THROUGH THURSDAY...

MONDAY...MVFR/IFR CONDITIONS IN RAIN SHOULD IMPROVE TO AT LEAST MVFR
IF NOT VFR BY LATE MORNING/AFTERNOON AS STEADY PRECIPITATION ENDS.

TUESDAY THROUGH THURSDAY...SCATTERED TO BROKEN DECK OF
STRATO-CUMULUS CLOUDS EXPECTED AT TIMES WITH WNW WIND GUSTS OF 20 TO
30 KNOTS DURING THE DAYLIGHT HOURS.  VFR EXPECTED THE MAJORITY OF
THE TIME...BUT PERIODS OF MVFR CONDITIONS ARE CERTAINLY POSSIBLE.

&&

.MARINE...
INCREASING SE WIND SUN...EXPECTED TO REACH GALE FORCE IN GUSTS
DURING SUN AFTERNOON AND NIGHT IN ALL WATERS EXCEPT BOS HARBOR.
SCATTERED 40 KT WIND GUSTS POSSIBLE LATE SUN AFTERNOON AND NIGHT.
WEAK INVERSION TO ISOTHERMAL PROFILES SUGGEST PARTIAL MIXING OF
STRONG WINDS ABOVE BOUNDARY LAYER TO SURFACE. SEAS EXPECTED TO
BUILD TO 10 TO 15 FEET JUST OFF S COAST BY SUN EVENING...AND EVEN
OVER OUTER EASTERN WATERS COULD SEE 10 TO 12 FEET SUN NIGHT.

S

OUTLOOK...MONDAY THOUGH THURSDAY

MONDAY...SOUTH WINDS SWITCH TO SOUTHWEST BY MONDAY AFTERNOON AND
THEN TO A WESTERLY DIRECTION OVERNIGHT.  GALE FORCE WIND GUSTS MAY
LINGER ACROSS THE SOUTHERN WATERS THROUGH THE MORNING...OTHERWISE
HIGH CONFIDENCE IN SCA GUSTS.  IN ADDITION...SEAS UP TO 15 FEET WILL
LINGER ACROSS THE SOUTHERN OUTER-WATERS THROUGH MONDAY AFTERNOON.

TUESDAY THROUGH THURSDAY...WEST TO NORTHWEST FLOW OF COLD AIR OVER
THE RELATIVELY MILD OCEAN WILL SUPPORT VERY GOOD MIXING.
THEREFORE...HIGH CONFIDENCE IN SCA WIND GUSTS MUCH OF THE TIME.
THERE ALSO IS THE MEDIUM PROBABILITY FOR A PERIOD OF GALE FORCE
WESTERLY WIND GUSTS ACROSS THE SOUTHERN WATERS TUESDAY
NIGHT/WEDNESDAY.

&&

.HYDROLOGY...
RAINFALL TOTALS ARE EXPECTED TO AVERAGE BETWEEN 1 AND 2 INCHES
THROUGH SUN NIGHT WITH POCKETS OF 2.5 TO 3 INCHES POSSIBLE ALONG
THE CT RIVER VALLEY AND E SLOPES OF THE BERKSHIRES. EXPECT
LOCALIZED STREET AND POOR DRAINAGE FLOODING ACROSS MOST OF THE
REGION. EXPECT STREAMS AND RIVERS TO GENERALLY REMAIN WITHIN
THEIR BANKS...ALTHOUGH COULD SEE SHARP RISES IN SMALL STREAMS
ACROSS THE EAST SLOPES OF THE BERKSHIRES AND SW NEW
HAMPSHIRE...WHERE FROZEN GROUND MAY EXACERBATE THE RUNOFF. NOT
CONFIDENT ENOUGH OF A FLOOD WATCH AT THIS TIME BUT FLOOD POTENTIAL
FOR THOSE REGIONS WILL NEED TO BE REEVALUATED IN LATER SHIFTS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY FROM 3 AM TO 9 AM EST SUNDAY FOR
     CTZ002.
MA...WINTER WEATHER ADVISORY FROM 4 AM TO 11 AM EST SUNDAY FOR
     MAZ002>004-008-026.
     WIND ADVISORY FROM 1 PM SUNDAY TO 5 AM EST MONDAY FOR
     MAZ016>024.
     WINTER WEATHER ADVISORY FROM 3 AM TO 9 AM EST SUNDAY FOR
     MAZ009>011.
NH...WINTER WEATHER ADVISORY FROM 4 AM TO 11 AM EST SUNDAY FOR
     NHZ011-015.
RI...WIND ADVISORY FROM 1 PM SUNDAY TO 5 AM EST MONDAY FOR RIZ005-
     007-008.
MARINE...GALE WARNING FROM 10 AM SUNDAY TO 5 AM EST MONDAY FOR
     ANZ231>237-250-251-254>256.

&&

SYNOPSIS...FRANK/THOMPSON
NEAR TERM...THOMPSON
SHORT TERM...THOMPSON
LONG TERM...FRANK
AVIATION...FRANK/THOMPSON
MARINE...FRANK/THOMPSON
HYDROLOGY...THOMPSON
Hazardous weather outlook, Dec 11, 4:28 PM EST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
428 PM EST SAT DEC 11 2010

MAZ002>004-008-026-NHZ011-015-122130-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
428 PM EST SAT DEC 11 2010

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 11 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ016>024-RIZ005-007-008-122130-
EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-BRISTOL RI-NEWPORT RI-
BLOCK ISLAND RI-
428 PM EST SAT DEC 11 2010

...WIND ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 5 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND
AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ003-004-MAZ005>007-012>015-NHZ012-RIZ001>004-006-122130-
TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-
EASTERN ESSEX MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-WASHINGTON RI-
428 PM EST SAT DEC 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002-MAZ009>011-122130-
HARTFORD CT-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-
428 PM EST SAT DEC 11 2010

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT AND
WESTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

  WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231>237-250-251-254>256-122130-
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
428 PM EST SAT DEC 11 2010

...GALE WARNING IN EFFECT FROM 10 AM SUNDAY TO 5 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

THERE IS ALSO A MODERATE PROBABILITY OF GALE FORCE WINDS AT TIMES MONDAY
THROUGH WEDNESDAY...MAINLY ON THE SOUTHERN WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-122130-
BOSTON HARBOR-
428 PM EST SAT DEC 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SOUTHEAST WINDS MAY APPROACH GALE FORCE /35 KT/ SUNDAY AND SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 4:26 PM ESTWinter Weather AdvisoryBOXFranklin, Hampden, Hampshire, Middlesex, Norfolk, Worcester19 hr
Dec 11, 4:31 PM ESTWind AdvisoryBOXBarnstable, Bristol, Dukes, Essex, Middlesex, Nantucket and 4 more35 hr

Nearby

Gale Warnings in Massachusetts, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.